MathSciNet Relay Station
MathSciNet bibliographic data
MR207712 (34 #7527) 14.50 (20.75)
Borel, Armand; Tits, Jacques Groupes réductifs. (French) Inst. Hautes Études Sci. Publ. Math. No. 27 1965 55–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement